# SDR AALA201802209053

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 62,667 hours, 23,522 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE COVER UNSECURE.  SECURED THE COVER IAW AMM 25-62-50. OPS CHECKED GOOD.
